Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/470
Title: The Ramsey numbers for a cycle of length six or seven versus a clique of order seven
Authors: Cheng, TCE 
Chen, Y
Zhang, Y
Ng, CTD 
Keywords: Ramsey number
Cycle
Complete graph
Issue Date: 6-May-2007
Publisher: North-Holland
Source: Discrete mathematics, May 2007, v. 307, no. 9-10, p.1047-1053 How to cite?
Journal: Discrete mathematics 
Abstract: For two given graphs G₁ and G₂, the Ramsey number R(G₁,G₂) is the smallest integer n such that for any graph G of order n, either G contains G₁ or the complement of G contains G₂. Let C[sub m] denote a cycle of length m and K[sub n] a complete graph of order n. It was conjectured that R(C[sub m],K[sub n])=(m-1)(n-1)+1 for m≥n≥3 and (m,n)≠(3,3). We show that R(C[sub 6],K[sub 7])=31 and R(C[sub 7],K[sub 7])=37, and the latter result confirms the conjecture in the case when m=n=7.
URI: http://hdl.handle.net/10397/470
ISSN: 0012-365X
DOI: 10.1016/j.disc.2006.07.036
Rights: Discrete Mathematics © 2006 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
cczn-1.pdfPre-published version146.22 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Feb 25, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of May 20, 2017

Page view(s)

418
Last Week
2
Last month
Checked on May 21, 2017

Download(s)

477
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.